On cones of finite rank
Doklady Akademii Nauk, Tome 225 (1975) no. 6, pp. 1256-1259
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_225_6_a4,
author = {M. A. Krasnosel'skii and A. V. Sobolev},
title = {On cones of finite rank},
journal = {Doklady Akademii Nauk},
pages = {1256--1259},
year = {1975},
volume = {225},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_225_6_a4/}
}
M. A. Krasnosel'skii; A. V. Sobolev. On cones of finite rank. Doklady Akademii Nauk, Tome 225 (1975) no. 6, pp. 1256-1259. http://geodesic.mathdoc.fr/item/DAN_1975_225_6_a4/